# SDR ASAA9980188

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 94 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR WOULD NOT CLOSE, DOOR RESTING ON JETWAY.  STRAIGHTENED LOWER RT CORNER OF DOOR AND STRAIGHTENED HOLD OPEN HOOK.  DOOR OPERATED NORMALLY.  (M)
